# SDR FDEA201004221284

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION NUMEROUS AREAS MAIN CABIN BS 950, 10" TO BS 1135, LBL 24.  REMOVED SEAT TRACK BS 950, 10" TO BS 1135 LBL 24 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM BAC 1520-792-7178-T6 DIM: 24 FT 8 IN IAW SRM 53-10-5, FIG 1.   INSTALLED NEW SEAT TRACK AT BS 950, 10" TO BS 1135 LBL 24 IAW SRM 53-10-5, FIG 1, REV 102.
